Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas

, Volume 108, Issue 2, pp 431–440

Set-valued Prešić–Reich type mappings in metric spaces

Original Paper

DOI: 10.1007/s13398-012-0114-2

Cite this article as:
Shukla, S. & Sen, R. RACSAM (2014) 108: 431. doi:10.1007/s13398-012-0114-2

Abstract

The purpose of this paper is to establish some coincidence and common fixed point theorems for a set-valued and a single-valued mapping satisfying Prešić–Reich type contraction conditions in metric spaces. Our results generalize and extend some known results in metric spaces. An example is included which illustrate the results.

Keywords

Set-valued mappingCoincidence pointCommon fixed pointPrešić type mapping

Mathematics Subject Classification (2000)

47H1054H25

Copyright information

© Springer-Verlag Italia 2012

Authors and Affiliations

  1. 1.Department of Applied MathematicsShri Vaishnav Institute of Technology and ScienceIndoreIndia